# SDR QXEA2012121201679

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER WING DRY BAY PANEL LANDING FOR PANEL 521AT HAS  AREAS OF CORROSION.  BLENDED AND REMOVED CORROSION REF RD 8/4-57-441. MIN REMAINING THICKNESS .167, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. PANEL LANDING FOUND IN LIMITS IAW RD 8/4-57-441. APPLIED PRIMER IAW SRM 51-25-40-02-01.  FILLED BLENDS FLUSH  RD 8/4-57-1966. ALODINED, PRIMED REF SRM 51-21-10-02-01 AND 51-25-40-02-01. BLENDS FOUND IN LIMITS IAW RD 8/4-57-1966. COMPLIED WITH TC RD 8/4-57-1966.
